# SDR IPXA2014070783484

- Difficulty date: July 1, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Discharged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 CREW ENTRY DOOR OPENED PNEUMATICALLY-HANDLE IN EMERGENCY POS.  RESET, SERVICED L1 CREW DOOR IAW AMM 12-25-04-600-801.
